MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_12.6
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
A health care professional reported that an implantable collamer lens was implanted into the patient's eye.During the surgery, the surgeon observed particulates on the lens.It was noted that the surgeon used a lioli device for the implantation.It was reported that while some particulates could be irrigated off, not all were removed.Additionally, the particulates, "seem to disappear quickly in follow up" and did not cause inflammation.The lens remains implanted.If additional information is received, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
B5: upon further review, it has been determined that the event is not mdr reportable.Secondary surgical intervention has not occurred, and there has been no report of serious injury or malfunction.Initial mdr is not applicable.Claim #: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker ave.
monrovia, CA 91016
MDR Report Key20476286
Report Number2023826-2024-04818
Device Sequence Number7471433
Product Code QCB
UDI-Device Identifier00840311308965
UDI-Public(01)00840311308965(11)240310(17)270228
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVTICM5_12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date03/17/2025
Date Device Manufactured03/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR MODEL-LIOLI-24, LOT#-UNK
Patient SexUnknown